Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 16, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 3, 2007, 5:05 PM EDT for Sullivan County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2007, 5:05 PM EDT (21:05 UTC)
- Expired
- Aug 3, 2007, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Whole counties
County Sullivan County, NY
The radar
The Albany radar (KENX), 113 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 032106 FFWBGM NYC105-040100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 505 PM EDT FRI AUG 3 2007 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SULLIVAN COUNTY IN CENTRAL NEW YORK * UNTIL 900 PM EDT * AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER WESTERN SULLIVAN COUNTY NEAR BEAVER BROOK AND TUSTEN. * LOCATIONS IN THE WARNED AREA INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF WESTERN SULLIVAN COUNTY...NAMELY IN THE BEAVER BROOK AND HALFWAY BROOK AREAS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4150 7506 4149 7485 4162 7486 4164 7505 $$ JAB
2 follow-up statements
000 WGUS71 KBGM 032249 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 644 PM EDT FRI AUG 3 2007 NYC105-040100- SULLIVAN NY- 644 PM EDT FRI AUG 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHWESTERN SULLIVAN COUNTY... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES SHOW 5 TO 7 INCHES OF RAIN HAS FALLEN AROUND THE DUNN BROOK...TUSTEN...AND BEAVER BROOK AREAS. SOME HAIL MAY MAKE ACTUAL RAINFALL AMOUNTS A LITTLE LESS...BUT MORE THUNDERSTORMS MOVING INTO THE AREA WILL BRING ANOTHER ROUND OF VERY HEAVY RAINFALL WITH ANOTHER INCH OR TWO OF RAIN LIKELY. FLOODING IS LIKELY TO CONTINUE IN THE AREA...OR DEVELOP SOON. * LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ELDRED...HIGHLAND LAKE...TUSTEN...BEAVER BROOK AND LAVA. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4150 7506 4149 7485 4162 7486 4164 7505 $$ JAB
000 WGUS71 KBGM 040040 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 835 PM EDT FRI AUG 3 2007 NYC105-040100- SULLIVAN NY- 835 PM EDT FRI AUG 3 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN SULLIVAN COUNTY... HEAVY THUNDERSTORM RAINS HAVE ENDED OVER SOUTHWEST SULLIVAN COUNTY. IT IS ESTIMATED THAT AROUND 6 INCHES OF RAIN FELL OVER PARTS OF THE TOWNS OF TUSTEN AND HIGHLAND...YET NO FLOODING OR DAMAGE FROM FLOODING HAS BEEN REPORTED BY COUNTY...LAW ENFORCEMENT OR DEPARTMENT OF TRANSPORTATION OFFICIALS. THE WARNING HAS THEREFORE BEEN CANCELLED. IF FLOODING DID ACTUALLY OCCUR...PLEASE REPORT IT TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4150 7506 4149 7485 4162 7486 4164 7505 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:05 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 3, 3:05 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 305 PM EDT FRI AUG 3 2007 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL CROSS THE AREA THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE VERY WARM AND HUMID AIRMASS AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD INTO THE REGION LATER TONIGHT WITH A COOLER AND DRIER AIRMASS ACROSS THE AREA THROUGH THE WEEKEND. A MORE ACTIVE WEATHER PATTERN WILL BEGIN THE WORK WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... SLOW MOVING COLD FRONT JUST WEST OF LAKE ONTARIO AND ERIE THIS AFTN WITH PLENTY OF INSTABILITY AIDING TSRA DEVELOPMENT IN THE HOT AND HUMID AIRMASS AHEAD OF THE BOUNDARY. WIND FIELDS NOT THAT STRONG, SO SEVERE REPORTS HAVE BEEN LIMITED THUS FAR TO LARGE HAIL. AS THE FRONT MOVES SLOWLY EAST THROUGH THE EVENING, ACTIVITY WILL END ACROSS MOST OF CENTRAL NYS BY EARLY EVENING AND TWD MIDNIGHT ACROSS THE WYOMING VALLEY AND POCONOS. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH SUNDAY/... BEHIND THE FRONT...VERY PLEASANT WEATHER SETS UP FOR THE WEEKEND AS HIGH PRESSURE BUILDS IN ACROSS THE GREAT LAKES AND NORTHEAST. SATURDAY AND SUNDAY WILL FEATURE MOSTLY SUNNY/MAINLY CLEAR SKIES WITH SLIGHTLY ABOVE NORMAL DAYTIME TEMPERATURES. BUT MUCH LOWER DEW POINTS FROM THE UPPER 40S TO MID 50S WILL FEEL LIKE QUITE A CHANGE FROM THE LAST FEW DAYS. SUNDAY WILL START MOSTLY SUNNY...THE SOME CLDS INCREASE MAINLY ACROSS SOUTHWEST PORTION OF THE FA DURING THE AFTERNOON AS MID LEVEL WAA INCREASES. STILL EXPECT A DRY DAY AS THE BEST ISENTROPIC LIFT AND MOISTURE REMAINS WEST OF FA THROUGH 00Z MON. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... LARGE SCALE PATTERN IS MORE ZONAL AT UPPER LEVELS OVER THE NORTHERN U.S. THRU THE PERIOD WITH VARIOUS SFC FEATURES CROSSING SRN CANADA AND AFFECTING THE NORTHERN TIER STATES. CONFIDENCE ON TIMING OF THESE SYSTEMS THIS FAR IS NOT HIGH. AT THIS POINT...LOOKS LIKE BEST PRECIP CHCS ARE TO OCCUR SOMETIME SUNDAY NIGHT, THEN AGAIN ON WEDNESDAY. HAVE INDICATED JUST LOW CHC POPS ATTM SINCE TIMING IS LIKELY TO CHANGE. TEMPS LOOK TO REMAIN A FEW DEGREES ABOVE NORMAL WITH LOW TO MID 80S PREVAILING FOR MAXES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... NUMEROUS TSRA THIS AFTN/EVNG WITH MVFR TO IFR CONDITIONS. IMPVMNT LATER THIS EVENING AS ACTIVITY MOVS OUT AND DIES DOWN. FOG LIKELY TNGT...MVFR MOST SPOTS BUT DENSER AT ELM WHERE IFR TO LIFR CONDITIONS ARE XPCTD BETWEEN 08-12Z. VFR ALL SITES ON SAT. WINDS GNRLY WRLY 10-15 KTS THIS AFTN BUT G35 PSBL NEAR STRONGER TSRA. NW WINDS ARND 10 KTS ON SAT. ANOTHER FRONTAL SYSTEM LATER SUNDAY MAY BRIEFLY LOWER CIGS AND VISBY IN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML LONG TERM...RHB AVIATION...RHB
Hazardous weather outlook, Aug 3, 1:21 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 121 PM EDT FRI AUG 3 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-072- 041730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-SOUTHERN WAYNE- 121 PM EDT FRI AUG 3 2007 ...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. PAZ043-044-047-048-041730- WYOMING-LACKAWANNA-LUZERNE-PIKE- 121 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING COLD FRONT WILL CROSS THE AREA THROUGH THIS EVENING...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. STRONG THUNDERSTORMS WILL BE POSSIBLE...WITH A FEW BECOMING SEVERE. A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. STORMS WILL CONTINUE INTO THE EVENING HOURS BEFORE EXITING THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Aug 3, 3:43 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
&&
JABLocal storm report, Aug 3, 3:57 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
&&
JABSpecial weather statement, Aug 3, 4:07 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 407 PM EDT FRI AUG 3 2007 NYZ023-032030- SCHUYLER NY- 407 PM EDT FRI AUG 3 2007 ...STRONG THUNDERSTORM DEVELOPING OVER NORTHERN SCHUYLER COUNTY... * AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR TYRONE...AND MOVING EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... READING CENTER AT 425 PM EDT... HECTOR AND BURDETT AT 430 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY THIS STORM MAY INTENSIFY AND BECOME SEVERE WITH LARGE HAIL.
Local storm report, Aug 3, 4:11 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
411 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
&&
JABSpecial weather statement, Aug 3, 4:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 431 PM EDT FRI AUG 3 2007 NYZ046-057-032130- DELAWARE NY-OTSEGO NY- 431 PM EDT FRI AUG 3 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR ONEONTA...AND MOVING EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EMMONS AT 445 PM EDT... MERIDALE AND COLLIERSVILLE AT 455 PM EDT... COOPERSTOWN JCT AT 505 PM EDT... DAVENPORT CENTER AT 510 PM EDT... EAST MEREDITH AT 515 PM EDT... DAVENPORT AND FERGUSONVILLE AT 525 PM EDT... BUTTS CORNER AND KORTRIGHT AT 530 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. ARNOTT
Local storm report, Aug 3, 4:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CANASTOTA 43.08N 75.76W
08/03/2007 E0.88 INCH MADISON NY BROADCAST MEDIA
0200 PM HAIL VERONA 43.13N 75.58W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0203 PM HAIL CORNING 42.15N 77.06W
08/03/2007 E1.00 INCH STEUBEN NY EMERGENCY MNGR
0209 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E0.75 INCH MADISON NY PUBLIC
0225 PM HAIL CLARK MILLS 43.08N 75.38W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0225 PM HAIL BIG FLATS 42.14N 76.93W
08/03/2007 E0.75 INCH CHEMUNG NY PUBLIC
0235 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0237 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0240 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0245 PM HAIL UTICA 43.10N 75.23W
08/03/2007 E0.88 INCH ONEIDA NY PUBLIC
0249 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0252 PM HAIL WHITESBORO 43.12N 75.30W
08/03/2007 E0.75 INCH ONEIDA NY PUBLIC
0300 PM HAIL PAINTED POST 42.16N 77.09W
08/03/2007 E1.00 INCH STEUBEN NY PUBLIC
0315 PM HAIL MONTOUR FALLS 42.35N 76.85W
08/03/2007 E0.75 INCH SCHUYLER NY PUBLIC
0335 PM HAIL TIOGA CENTER 42.07N 76.35W
08/03/2007 E0.75 INCH TIOGA NY AMATEUR RADIO
0340 PM TSTM WND DMG BRIDGEWATER 42.88N 75.25W
08/03/2007 ONEIDA NY PUBLIC
TREES DOWN
0340 PM HAIL APALACHIN 42.07N 76.17W
08/03/2007 E1.00 INCH TIOGA NY PUBLIC
0343 PM HAIL VESTAL 42.08N 76.05W
08/03/2007 E0.75 INCH BROOME NY PUBLIC
0356 PM HAIL ONEIDA 43.08N 75.66W
08/03/2007 E1.25 INCH MADISON NY TRAINED SPOTTER
0415 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E0.75 INCH OTSEGO NY PUBLIC
0418 PM HAIL STITTVILLE 43.22N 75.28W
08/03/2007 E1.00 INCH ONEIDA NY PUBLIC
0421 PM HAIL OTEGO 42.39N 75.18W
08/03/2007 E1.00 INCH OTSEGO NY PUBLIC
0430 PM HAIL DIMOCK 41.75N 75.90W
08/03/2007 E1.00 INCH SUSQUEHANNA PA POST OFFICE
0436 PM HAIL NEW HARTFORD 43.07N 75.29W
08/03/2007 E1.25 INCH ONEIDA NY PUBLIC
&&
JABThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:15 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Aug 3, 7:14 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Otsego | 25 min |
| Aug 3, 1:26 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 64 min |
| Aug 3, 1:58 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 47 min |
| Aug 3, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 63 min |
| Aug 3, 2:41 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 39 min |
| Aug 3, 3:22 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 53 min |
| Aug 3, 3:32 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 58 min |
| Aug 3, 3:34 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 56 min |
| Aug 3, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 65 min |
| Aug 3, 4:24 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 66 min |
| Aug 3, 4:36 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 54 min |
| Aug 3, 4:40 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 40 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 59 min |
| Aug 3, 5:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| Aug 3, 5:17 PM EDT | Severe Thunderstorm Warning | BGM | Madison | 13 min |
| Aug 3, 5:32 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 58 min |
| Aug 3, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| Aug 3, 6:26 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 64 min |
| Aug 3, 6:32 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 43 min |
| Aug 3, 7:10 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 65 min |
| Aug 3, 7:16 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 59 min |
| Aug 3, 7:27 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 63 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.